# SDR SABA010038

- Difficulty date: August 15, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N957AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 957
- Aircraft time: 13,963 hours, 20,983 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 696219
- Part serial: B663603
- Condition: Inaccurate
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ACFT 957 ON FLIGHT 5144 CLT TO GTSP.  7 AFTER DEPARTING CLT THE NR 1 OIL TEMPERATURE WAS INDICATING 105 DEGREES.  NO INFLGHT EMERGENCY WAS DECLARED.  AIRCRAFT RETURNED TO CLT WITH NO OTHER PROBLEMS.  MAINTENANCE REMOVED AND REPLACED THE NR 1 OIL TEMPERATURE INDICATOR.  OPS CHECK WAS GOOD.
